# SDR U2RA2023040300018

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747412
- Aircraft serial: 25238
- Aircraft time: 110,076 hours, 16,655 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND RIGHT INBOARD MID FLAP WITH GROUND DAMAGE (DENTED).  ACCOMPLISHED A TIME LIMITED MAJOR REPAIR PER FLIGHT VEHICLES CONSULTING ENGINEERING ORDER 23069-1.  DATA APPROVED ON FAA FORM 8110-3 DATED 3/31/2023 BY R. MANASHI DERT-876272412.
